# SDR DALA1244029260

- Difficulty date: August 4, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 38,264 hours, 19,256 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00201707ST6511
- Condition: Chipped
- Location: Bs 218 Lbl 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 218 LBL 44 SEAT TRACK CHIPPED.  REPAIRED PER SRM 53-40-01 FIG 6 VOL 1.
